Alert archive / New Jersey / Small Craft Advisories in 2016

Small Craft Advisory 31, NWS Philadelphia/Mount Holly

March 7, 2016

NWS Philadelphia/Mount Holly issued this small craft advisory at Mar 7, 2016, 12:54 PM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Mar 7, 2016, 12:54 PM EST (17:54 UTC)
Expired
Mar 7, 2016, 11:52 PM EST
In force
11 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

533 
WHUS71 KPHI 071754
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
ISSUED BY NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1254 PM EST MON MAR 7 2016

ANZ430-431-450>455-080500-
/O.NEW.KPHI.SC.Y.0031.160307T1754Z-160308T0500Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1254 PM EST MON MAR 7 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT.

* WINDS...SOUTHWEST 15 TO 20 KT WITH GUSTS TO 25 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JACKSON
3 follow-up statements
815 
WHUS71 KPHI 072040
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
340 PM EST MON MAR 7 2016


ANZ430-431-450>455-080500-
/O.CON.KPHI.SC.Y.0031.000000T0000Z-160308T0500Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
340 PM EST MON MAR 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT THIS
  EVENING.

* SEAS...NEAR 5 FEET THIS EVENING THEN DECREASING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
631 
WHUS71 KPHI 072325
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
625 PM EST MON MAR 7 2016


ANZ430-431-080030-
/O.CAN.KPHI.SC.Y.0031.000000T0000Z-160308T0500Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
625 PM EST MON MAR 7 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

WIND GUSTS HAVE DECREASED BELOW 25 KNOTS EARLY THIS EVENING.
THEREFORE THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. WINDS AND
SEAS WILL CONTINUE TO DECREASE SLOWLY THROUGH THE NIGHT. 

$$

ANZ450>455-080500-
/O.CON.KPHI.SC.Y.0031.000000T0000Z-160308T0500Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
625 PM EST MON MAR 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST
TONIGHT...

* WINDS...SOUTHWEST 10 TO 20 KT.

* SEAS...5 TO 6 FEET THIS EVENING THEN DECREASING BELOW FIVE FEET
  OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
446 
WHUS71 KPHI 080452
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1152 PM EST MON MAR 7 2016

ANZ450>455-080600-
/O.CAN.KPHI.SC.Y.0031.000000T0000Z-160308T0500Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1152 PM EST MON MAR 7 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

$$

IOVINO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Mar 7, 9:57 AM EST, 2 hours 57 minutes earlier.

Area forecast discussion, Mar 7, 9:57 AM EST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
ISSUED BY NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
957 AM EST MON MAR 7 2016

.SYNOPSIS...
A SURFACE HIGH WILL SHIFT SOUTH FROM THE MID-ATLANTIC STATES TO
THE CAROLINA COAST THROUGH THIS EVENING...THEN PERSIST THROUGH
LATE THIS WEEK. A COLD FRONT IS EXPECTED TO APPROACH FRIDAY.
AFTER THAT, A LOW IS EXPECTED TO LIFT OUT OF TEXAS TOWARDS THE
GREAT LAKES REGION OVER THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
FORECAST IS ON TRACK WITH LITTLE UPDATES EXPECTED DURING SERVICE
BACKUP THROUGH MIDDAY.

1030MB SFC HIGH CENTERED OVER ERN NC THIS MORNING. THIS HIGH
CENTER WILL MERELY DRIFT EAST THROUGH FRIDAY.

THE HIGH WILL MAINTAIN DRY WEATHER CONDITIONS IN OUR REGION THROUGH
THURSDAY. CIRRUS FROM THIS MORNING HAS MOVED OUT...TOTAL SUNSHINE
REST OF TODAY.

THE SURFACE FLOW HAS TURNED SOUTHWEST FOR TODAY AROUND 10 TO 15
MPH WITH GUSTS THIS AFTERNOON TO 20 OR 25 MPH. THE SOUTHWEST WIND
WILL BRING MILD AIR INTO OUR REGION. WE HAVE GONE A BIT ABOVE THE
TEMPERATURE GUIDANCE FOR TODAY'S HIGHS. THE GUIDANCE MAY NOT BE
FULLY CAPTURING THE MILD TEMPERATURES DUE TO ITS PARTIAL RELIANCE
ON CLIMATOLOGY. WE SHOULD BE RUNNING ABOUT 10 OR 12 DEGREES ABOVE
NORMAL.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
THE AREA OF HIGH PRESSURE TO OUR SOUTH IS EXPECTED TO REMAIN IN
CONTROL OF OUR WEATHER FOR TONIGHT, EVEN AS A FRONTAL BOUNDARY
DROPS SOUTHWARD INTO NEW YORK STATE AND NEW ENGLAND. A MOSTLY
CLEAR SKY IS EXPECTED FOR THIS EVENING. HOWEVER, WE ARE
ANTICIPATING AN INCREASE IN CIRRUS AND EVENTUALLY SOME MID LEVEL
CLOUDS FROM THE WEST, ESPECIALLY AFTER MIDNIGHT.

THE SOUTHWEST WIND IS FORECAST TO DROP BELOW 8 MPH AND IT SHOULD
BECOME LIGHT AND VARIABLE IN SPOTS. MINIMUM TEMPERATURES SHOULD
FAVOR THE LOWER AND MIDDLE 40S IN OUR REGION.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
THE LONG TERM WILL HAVE A WARM WARM PATTERN THROUGH MID WEEK,
FOLLOWED BY A MORE MUDDLED AND POTENTIALLY VERY WET PATTERN TO END
THE WEEK.

TUESDAY AND WEDNESDAY...SURFACE HIGH OFF THE COAST OF THE
SOUTHEASTERN STATES WILL MEAN CONTINUED SOUTHWESTERLY FLOW FOR OUR
REGION LEADING TO A SIGNIFICANT WARMING TREND THROUGH THIS PERIOD.
WEDNESDAY STILL LOOKS TO BE THE WARMEST DAY WITH MANY LOCATIONS
SEEING NEAR RECORD HIGHS (SEE CLIMATE SECTION BELOW).

THURSDAY AND FRIDAY...BIG DIFFERENCES IN THE MODEL SOLUTIONS WITH
THE COLD FRONT IN THIS PERIOD AS COMPARED TO YESTERDAY/S MODEL
RUNS. MOST MODELS HAVE TRENDED SLOWER WITH THE FRONT, NOW NOT
APPROACHING OUR REGION UNTIL VERY LATE THURSDAY. SOME MODEL
SOLUTIONS, INCLUDING THE 00Z GFS, EVEN HAVE IT STALLING JUST NORTH
OF OUR REGION ON FRIDAY. THESE SOLUTIONS HAVE SOME SIMILARITIES TO
A MADDOX HEAVY RAIN FRONTAL EVENT PATTERN, INCLUDING A VERY SLOW
MOVING E-W ORIENTED FRONT, WINDS ALOFT NEARLY PARALLEL TO THE
SURFACE FRONT. IN ADDITION, THE GFS SHOWS PWAT VALUES NEAR OR
ABOVE THE 90TH PERCENTILE FOR THIS TIME OF YEAR. HOWEVER, IN THESE
PATTERNS, THE HEAVY RAIN IS TO BE EXPECTED ON THE COOL SIDE OF THE
FRONT. THUS, THE GFS SOLUTION WOULD HAVE HEAVY RAIN NORTH OF, NOT
IN, OUR REGION. HAVING SAID THAT HOWEVER, THE LARGE SCALE PATTERN
IS A SPLIT FLOW PATTERN WHICH IS NOTORIOUSLY DIFFICULT TO MODEL OR
FORECAST, SO CONFIDENCE IN ANY ONE SOLUTION IS LOW AT THIS TIME.
FOR NOW, HAVE KEPT POPS CLOSE TO THE PREVIOUS FORECAST.

AS FOR TEMPERATURES THROUGH THIS PERIOD, THERE IS ALSO QUITE A
BIT OF UNCERTAINTY. AS MENTIONED IN THE PREVIOUS DISCUSSION, A
LATER ARRIVAL OF THE COLD FRONT WOULD FAVOR ONE MORE DAY OF NEAR
RECORD WARMTH, ASSUMING THAT PRE-FRONTAL ON SHORE FLOW DOESN'T
DEVELOP (WHICH IS LOOKING LESS LIKELY). BY FRIDAY THOUGH,
REGARDLESS OF WHERE OR IF THE FRONT ENDS UP STALLING, IT SHOULD BE
A BIT COOLER, IF FOR NOTHING ELSE THAN EXTENSIVE CLOUD COVER.
HOWEVER, EVEN ON THE COOL SIDE OF THE FRONT, TEMPERATURES STILL
LOOK TO BE ABOVE NORMAL.

SATURDAY THROUGH MONDAY...ATTENTION THEN SHIFTS TO A LOW WHICH
WILL INTENSIFY AND THEN LIFT NE OUT OF TEXAS TOWARDS THE GREAT
LAKES REGION. DEPENDING ON HOW QUICKLY THIS BEGINS TO LIFT NE, WE
COULD SEE A SURFACE HIGH BUILD OVER THE REGION FRIDAY NIGHT INTO
SATURDAY, BRINGING A BRIEF PERIOD OF DRY WEATHER BEFORE PRECIP
ASSOCIATED WITH THIS SYSTEM BEGINS TO MOVE INTO OUR REGION.

&&

.AVIATION /15Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS ARE ANTICIPATED THROUGH THE BALANCE OF THE TAF
PERIOD WITH SOME CIRRUS AND ALTOCUMULUS OVERHEAD LATE TONIGHT.

SOUTHWEST WIND INCREASING TO 10 TO 12 KNOTS FOR THIS AFTERNOON.
WIND GUSTS AROUND 20 KNOTS ARE ANTICIPATED AT THAT TIME. WIND
SPEEDS ARE FORECAST TO DECREASE THIS EVENING AND THEY SHOULD FALL
TO 6 KNOTS OR LESS FOR TONIGHT.

OUTLOOK...
TUESDAY THROUGH WEDNESDAY...MOSTLY VFR CONDITIONS EXPECTED.

THURSDAY AND FRIDAY...MVFR CONDITIONS POSSIBLE WITH RAIN SHOWERS
AHEAD OF THE COLD FRONT ESPECIALLY THURSDAY NIGHT AND FRIDAY.

&&

.MARINE...
NO SMALL CRAFT ADVISORIES TODAY OR TONIGHT IN SWLY FLOW. HOWEVER,
CONDITIONS MAY COME CLOSE BETWEEN NOON AND MIDNIGHT WITH GUSTS
GENERALLY AROUND 20 KNOTS. WIND SPEEDS AT 925 HPA ARE FORECAST TO
INCREASE AROUND 30 KNOTS DURING THAT TIME PERIOD. HOWEVER, WATER
TEMPERATURES REMAIN IN THE LOWER 40S. THE TEMPERATURE OF THE AIR
ADVECTING OVER THE WATER SHOULD BE INTO THE 50S BY MIDDAY SO
ATMOSPHERIC MIXING IS NOT EXPECTED TO BE OPTIMAL. WHILE LOCALIZED
GUSTS AROUND 25 KNOTS ARE POSSIBLE RIGHT ALONG THE SHORELINE, WE
WILL CAP THE GUSTS IN OUR COASTAL WATERS FORECAST AT A MORE
REPRESENTATIVE VALUE OF 20 KNOTS FOR THE ENTIRE MARINE ZONE.

BY THE TIME THAT THE AIR TEMPERATURE DECREASES TO NEAR THE WATER
TEMPERATURE LATE TONIGHT, THE WINDS AT 925 HPA SHOULD DIMINISH
BELOW 25 KNOTS. AS A RESULT, ANY WIND GUSTS MIXING TO THE WATER'S
SURFACE AT THAT TIME SHOULD BE BELOW THE SMALL CRAFT ADVISORY
CRITERION.

OUTLOOK...
TUESDAY THROUGH WEDNESDAY...WINDS AND SEAS WILL REMAIN BELOW SCA
CRITERIA.

THURSDAY...WINDS AND SEAS MAY GET CLOSE TO SCA CRITERIA LATE IN
THE DAY AS A COLD FRONT MOVES THROUGH THE REGION.

FRIDAY...WINDS AND SEAS SHOULD REMAIN BELOW SCA CRITERIA.

&&

.CLIMATE...
RECORD HIGH TEMPERATURES

RECORD OR NEAR RECORD EXPECTED WEDNESDAY. NEAR RECORD POSSIBLE ON
THURSDAY.

    WED 3/9  THU 3/10
ACY 78-2000  76-2006

PHL 73-2000  76-2006

ILG 74-2000  77-2006

ABE 70-2000  75-2006

TTN 73-2000  76-2006

GED 76-1964  80-2006

RDG 74-2000  75-2006

MPO 71-2000  69-1977

RECORD HIGH MINIMUM TEMPERATURES: VULNERABLE ONLY LISTING
    WED 3/9   THU 3/10

PHL 48-2002    56-2006

ABE 48-1992    50-2006

ACY            50-2006

ILG            49-2006 & 1903

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...JOHNSON/JACKSON
NEAR TERM...IOVINO/JACKSON
SHORT TERM...IOVINO
LONG TERM...JOHNSON
AVIATION...IOVINO/JOHNSON/JACKSON
MARINE...IOVINO/JOHNSON/JACKSON
CLIMATE...PHI
Hazardous weather outlook, Mar 7, 2:59 AM EST, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
259 AM EST MON MAR 7 2016

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-080800-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
259 AM EST MON MAR 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-080800-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
259 AM EST MON MAR 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in New Jersey, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.